Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have wind around heart. Getting discomfort and fluttering sensation. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
i have wind around my heart causing me to cough just as a reflex, and my heart flutters sometimes it goes away for days, and it is only recent that i started having this discomfort . i take 2 calcium tablets a day on prescription. but that s all.
Posted Wed, 21 Nov 2012 in Hypertension and Heart Disease
Answered by Dr. Anil Grover 2 hours later
Thanks for writing.
I am a qualified and certified cardiologist.
I read your mail with diligence.
You need a physical examination and a prescription medicine which a doctor can prescribe. WWW.WWWW.WW can only give suggestions. Personally, I feel that either you have paroxysmal supra-ventricular tachycardia (PRVT) or inappropriate sinus tachycardia or milder form of panic attack. Treatment of the the symptoms can be calcium channel blockers(Verapamil or Diltiazem) or B Blockers (Metoprolol) or Alprazolam depending upon the result of EKG, Holter examination and your doctor's opinion. For feeling of wind, please try taking carbonated non sweetened non cola drinks for example diet sprite or diet fanta. Some form of exercise is also recommended after you had been examined by the Doctor. I am afraid you will have to see the doctor (not necessarily a cardiologist) to get the needful done. Good Luck. If there is a question, please ask I will be very happy to answer.
With best wishes.
Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor